Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Ulcers. Finished regimen. Had yeast infection. Is itchiness due to mosquitoes?

I was taking antibiotics for ulcers and finished the regimen on Monday. The very next day I was feeling symptoms of a yeast infection . I ALWAYS get yeast infections when I take them so I was prepared. I took monistat 1 day on Friday morning. I have taken this exact kind before so I wasn t worried. Friday night I broke out in hives on my legs around 11 at night . I took a Benadryl and went to bed. I woke up with ZERO whelps or hives. Saturday around 5 I started feeling itchy on my wrists - I assumed it was Mosquitos . By 9 at nightI was really irritated by the itch so I took some more Benadryl. By 10:30 my wrists, knees, several fingers and elbows looked like massive bubbles. I went to the ER and they couldn t figure out why I was having an allergic reaction or why I was only swelling in the places I was swelling . They told me to take Benadryl round the clock and gave me a steroid shot. What could have possibly caused this reaction . I have NEVER been allergy to anything before and the doctor said I had to have touched an oil or chemical I m allergic too... Any ideas ?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is only acute may due to food allergens .insect stings and dyes and due to chemicals and due to drugs as i started after antibiotic regimen is stopped andonidtat used earlier without any reaction hence drug s are ruled it can be due to food allergens.
It presents as hives which are transient all over the bod eith swellings on the dependent can be cured with atarax 25 mg in the night.alaspan in the morning and application of calamine lotion
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor